Journal of the Mathematical Society of Japan

Tensor products of C(X)-spaces and their conjugate spaces

Sadahiro SAEKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 1 (1976), 33-47.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434238

Digital Object Identifier
doi:10.2969/jmsj/02810033

Mathematical Reviews number (MathSciNet)
MR0394237

Zentralblatt MATH identifier
0313.46022

Subjects
Primary: 46M05: Tensor products [See also 46A32, 46B28, 47A80]
Secondary: 43A45: Spectral synthesis on groups, semigroups, etc.

Citation

SAEKI, Sadahiro. Tensor products of $C(X)$ -spaces and their conjugate spaces. J. Math. Soc. Japan 28 (1976), no. 1, 33--47. doi:10.2969/jmsj/02810033. https://projecteuclid.org/euclid.jmsj/1240434238


Export citation